MathSciNet Relay Station
MathSciNet bibliographic data
MR964462 34C15 (34B15 47H15)
Santanilla, Jairo Existence of nonnegative solutions of a semilinear equation at resonance with linear growth. Proc. Amer. Math. Soc. 105 (1989), no. 4, 963–971.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement